# SDR WVER2016020700007

- Difficulty date: February 7, 2016
- Submitted: February 7, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N502FJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 33,238 hours, 23,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670311971
- Condition: Corroded
- Location: Bs 333
- Part time: 33,238 hours, 23,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STRINGER 21R SPLICE/JOINT IS CORRODED BEYOND LIMITS AT FS 333.
